Holomorphic versus algebraic equivalence for deformations of real-algebraic Cauchy-Riemann manifolds

Bernhard Lamel, Nordine Mir

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider (small) algebraic deformations of germs of realalgebraic Cauchy-Riemann submanifolds in complex space and study the biholomorphic equivalence problem for such deformations. We show that two algebraic deformations of minimal holomorphically nondegenerate real-algebraic CR submanifolds are holomorphically equivalent if and only if they are algebraically equivalent.

Original languageEnglish
Pages (from-to)891-925
Number of pages35
JournalCommunications in Analysis and Geometry
Volume18
Issue number5
Publication statusPublished - Dec 2010
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Statistics and Probability
  • Geometry and Topology
  • Analysis
  • Statistics, Probability and Uncertainty

Cite this